×

zbMATH — the first resource for mathematics

The necessary and sufficient conditions of existence of periodic solutions of nonautonomous difference equations. (English) Zbl 1025.39009
The results of the authors’ paper [ibid. 131, 461-467 (2002; reviewed above)] are generalized to the nonautonomous case and applied to a rational difference equation.
Reviewer’s remark: In both papers the difference equation has the order \(k+1\) and not \(n\).

MSC:
39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kocic, V.L; Ladas, G, Global asymptotic behaviour of non-linear difference equation of higher order with applications, (1993), Kluwer Academic Publisher Dordrecht · Zbl 0787.39001
[2] Kocic, V.L; Ladas, G; Rodrigues, I.W, On rational recursive sequences, J. math. anal. appl., 173, 127-157, (1993) · Zbl 0777.39002
[3] Leech, J, The rational cuboid revisited, Am. math. monthly, 84, 518-533, (1977) · Zbl 0373.10011
[4] L.A.V. Carvalho, On a method to investigate bifurcation of periodic solutions with integral periods in retarded differential equations (pre-print), I (Msc - Usp), 1993
[5] Hale, J.K, Theory of fuctional differentiations, Applied mathematical sciences, vol. 3, (1977), Springer Berlin
[6] Hale, J.K, Ordinary differentiations, (1969), Wiley New York · Zbl 0186.40901
[7] L.A.V. Carvalho, L.A.C. Laderia, On periodic orbits of autonomous differential, difference equations (preprint), Instituto de Ciencias Matematicas de Sao Carlors, 1993
[8] Nussbaum, R.D, On the range of periods of periodic solutions of x(t)=−αf(x(t−1)), J. math. anal. appl., 58, 280-292, (1977) · Zbl 0359.34066
[9] Nussbaum, R.D, Wrigh’s equation has no solutions of period four, (), 445-452
[10] Nussbaum, R.D, A global bifurcation theorem with applications to functional differential equations, J. funct. anal., 19, 319-339, (1975) · Zbl 0314.47041
[11] Chow, S.-N; Mallet-Paret, J, The fuller index and global Hopf bifurcation, J. differential equations, 29, 66-85, (1978) · Zbl 0369.34020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.